# SDR DALA1216106304

- Difficulty date: March 15, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CABIN SEAT TRACK AT STA 2190-2270 &  RBL 33 FOUND CORROSION AS MARKED.  CORRODED SEAT TRACK SECTION FROM STA 2190 TO 2270 RBL 33 REPAIRED AS PER PRI 501573-14 REV 0.
